# SDR HEEA060489

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 406040339111
- Condition: Rough
- Location: T/R Drive
- Component: 406040320101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT ASSEMBLY HAS ROUGH BEARINGS.  COMPLY WITH ASB 407-98-23.  SERIAL NUMBERS REMOVED ARE H98-0638 AND H98-0649.
